# SDR AALA202110110334

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 37,040 hours, 14,419 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RIGHT WING SPOILER 2 HINGE INBOARD AND OUT BOARD PINS. REPLACED HINGE PINS PER AMM 27-64-42-400-001-A.
